# SDR IPXA2025100722583

- Difficulty date: September 24, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Strap
- Part number: 14831388000
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SUPPORT STRUCTURE AFT STRAP SHOWS SIGNS OF CORROSION. REMOVED OUTER STRAP, REPAIR DOUBLER (-1), FILLER (-3), STRAP (-2) AND FILLER (-4) FROM APU DOOR SUPPORT STRUCTURE IAW  SRM 51-40-02-0G-0. INSTALLED  -1 DOUBLER, -2 STRAP, -3 FILLER AND -4 FILLER AND OUTER STRAP AND FILET SEALING AT APU DOOR SUPPORT STRUCTURE AFT IAW SRM 53-80-15-2R-1 REPAIR 1.
